Snorting Klonopin Addiction
You’ve probably heard of snorting the drug klonopin, the prescription medication that is sometimes called “Chloasma” or “Kool-Aid.” It’s a combination of three medications that help reduce the buildup of fluid in the eyes. The first medication, Atenolol, blocks the effects of acetaminophen, an over the counter pain reliever that causes temporary blindness and tingling of the tongue. The next medication, Disulphine, blocks the effects of hydrocodone, another over the counter pain reliever that can cause hallucinations, disorientation, and even seizures in certain individuals. Drug Klonopin should be taken only under the close supervision of your doctor. To get the best results, it’s recommended that you use it exactly as directed by your doctor. The two pills should be taken one after another, with an interval of at least two hours between doses. If you miss a dose, wait two hours before resuming. If you have a medical condition or take other prescription drugs, talk to your doctor before starting Klonopin.
Klonopin is available without a prescription in either a concentrated liquid or pill form. Choose the medication that will give you the best results, remembering that higher doses are more effective than lower doses. Talk to your doctor to determine the maximum dose that is safe for you to take. If you’re pregnant or breast-feeding, tell your doctor about the risks of drug interaction. He can help you find the right dose for you. Never exceed the maximum dose recommended by your doctor. One way to make sure that your dosage is correct is to take the medication by mouth, which is usually the most convenient way. Your pharmacist can provide instructions for the correct dosage for your type of mouth. If you are on oral liquid medication, the liquid will replace the tablet and you will need to follow the directions on the bottle. Follow all the side indications and drug interactions to get the best results.
Dangers Of Snorting Klonopin
If you accidentally take too much Klonopin, you may feel dizzy, depressed or confused. Symptoms of overdose can include confusion, increased heart rate, hallucinations, respiratory arrest, coma and death. Stop taking the drug immediately and contact emergency medical personnel immediately. Open the bag and throw away the rest of the drug. Clean up any spillage. Contact your doctor if you experience any of these symptoms. Some people experience changes in mood, appetite or sleep. If you experience any of the symptoms of overdose or feel like you might be having suicidal thoughts, call 911 or go to the nearest emergency room. A person should talk to their doctor right away if they experience changes in mood, appetite or sleep. Suicidal thoughts can be an indication of drug toxicity or another disease.
Patients with liver disease should not take Clonazepam and other benzodiazepines. The symptoms of liver failure include vomiting, nausea and severe muscle weakness. If you develop a severe case of liver disease, contact your doctor right away. Drinking alcohol can cause severe side effects. Drugs are used for different purposes and the dosage and the drug interaction are important things to consider. Your doctor will help you understand how to use the drug correctly, what to look for when taking it and any possible interactions.
You should never take Clonazepam or any other benzodiazepine without talking to your doctor first. Anyone who wants to buy this type of medication should first consult their primary care physician to discuss their options. If the patient is taking other medications that have different ways of working, a doctor can help them select the best way to use the medication. They can also answer any questions patients have about how the medication works and what to do in case of problems or side effects. When you’re taking any medication, it’s important to follow all directions and advice given by your doctor.